Just to start off I am a healthy male of 36 years old. I recentley have had blood work done twice over the last 2 months and was tested for everything. My blood work came back and the doctor told me I was completely healthy. I have also recentley had a CAT scan which also came back normal. I have been strength training consistely for ten years and have taken different supplements with no problems. I started taking HOT-ROX Extreme in March and only took 2 a day.
In the begining I felt great and noticed a signifigant difference in the gym. I lost body fat and had plenty of energy. This lasted until July when I began to notice the oppisite effect as far as mood and energy (they starting going the oppisite of what I felt in the begining.) Then on July 11 I woke up in the middle of the night with an extreme rapid heart beat and the only way I can describe is like my body was shutting down. I woke up my wife and told her I thought that I was dying. I finally got my heart rate down got back to sleep.
The next day dumped the rest of the bottle in the trash and have not taken it sicne. Not to make this a novel I will just say over the next 4 weeks I have experience some of the most bizzare symptoms (burning in my head, tingling in my limbs, and burning/chills in different parts of my body) I’m just now starting to get back to normal but still fighting through it. Again I have just recentley had blood work and a CAT scan done. I do not take any medications or other supplements. I have no doubt that HOT-ROX was at the heart of my symptoms as well as my doctor.
I am just writing this in case someone is expereincing some negative effects from any supplement. Be careful of what you put in your body because you really have no idea how it will affect YOUR body. God has taught me alot through all this and shown me that I do not need a supplement to give me a boost or to be healthy but that Jesus Christ has already given me everything and that His grace is suffecient for all OUR needs. I pray that anyone who takes supplements and expereincing bad side effects stops immedeately and goes to theier doctor. Take caution when putting any supplement in your body and most of all listen to your body.